# SDR 08FDEA04713

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N50406
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CENTER WEB BETWEEN PPS 146-154 HAS HEAT DAMAGE. PREFORMED HARDNESS TEST ON NR 2 PYLON CENTER WEB PER SRM 51-20-02 FIG.3 AND   FOUND TO BE ABOVE LIMITS. COMPLIED WITH F-5450-123904A DATED 09/03/08. THIS IS   CAT "A" REPAIR . "MAJOR REPAIR"
